# SDR SWIA201436966

- Difficulty date: March 21, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 25,651 hours, 21,268 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3866319
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 27, BS 559+96 - 559+112 CORRODED AROUND FASTENER LOCATIONS.  C-CHECK, R & R OUT OF LIMITS SEAT TRACK IAW SRM.
